| Model Number |
500AHCTL |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the blood parameter monitor (bpm) arterial temperature measured values were reading below specifications.There was no patient involvement.
Additional Manufacturer Narrative
The reported complaint was confirmed.Per the srt, when the testing environment was 20 degrees celsius (c), the bpm intermittently read 14.1 c and 7.3 c which is below specification.The srt replaced the arterial bpm.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.